# SDR AALA2018101659036

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 70,214 hours, 8,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE AFT WALL OF MID GALLEY WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IAW MM 33-51-06, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
